# SDR SWAA2022022164203

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R WL156. MARKED / [01] PARTIAL ENTRY STEPS 1 TO 3;[02] VERIFIED APPLICABILITY IAW ALLOWABLE DAMAGE SRM 53-00-03-1A-1.CRACK LENGTH .500 AREA FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG. 103;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] CUT OUT DAMAGE PART OF STRINGER IAW SRM 53-00-03-2R-1;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[07] RECEIVED NEW STRINGER SECTION (1 EA ) P/N: HFAB53-STR-011 ; LOT: 1480886-1; P.O/N:854867/1 FROM 7075T6 0.036' ; J CHANNEL SECTION (2 EA ) P/N:HFAB53-JC-011; LOT: 1480887-1 ;P.O/N:854865/1 FROM 7075T6 0.040' AND U CHANNEL SECTION ( 1 EA ) P/N: HFAB53-UC-011 ; LOT: 1480884-1 ; P.O/N: 854866/1 FROM 7075T6 0.040'  FABRICATED AND LOCATED AND DRILLED NEW STRINGER SECTION ; J CHANNEL SECTION AND U CHANNEL SECTION AT FCB STR 25 R/H BS 500D+4' TO 536 ; WL 156 IAW SRM 53-00-03-2R-1 PAR 4 STEPS D - H. AND EA 21-153-03642.;
